# SDR REXA201100003

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 17,013 hours, 14,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R1201636
- Condition: Dented
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE CAUSED DOUBLE DENT IN RT WING LEADING EDGE AT WS 50.54-WS 66.20.  ONE DENT 3.25"L X 5.0"W X .218" DEEP, SECOND DENT 1.75"L X 1.25"W X .094" DEEP.  FERRY FLY A/C FROM OMA TO MEM IAW BOMBARDIER REO 601R-57-41-737A WHERE RT WING LEADING EDGE SKIN P/N 601R120163-6 WAS REPLACED IAW AMM 57-41-01.
